# SDR AALA201810239005

- Difficulty date: October 10, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,772 hours, 18,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FORWARD GALLEY SEAT TRACK BETWEEN FRAMES 12 AND 24,  -Y1292.  REPLACED THE SEAT TRACK IAW SRM 51-42-11.
